# SDR SWAA2015051539741

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 44,339 hours, 30,073 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 4917862
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR TAIL SLIDE, ARMING PAD BOTTOM LATCH OUT OF ADJUSTMENT.  ADJUSTED LATCH IAW SRM.
